# SDR AU960950

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTER WING REAR SPAR WEB CRACKED AT APPROXIMATELY STN 5115  RUNNING FROM LOWEST RIVET - CRACK LENGTH 5MM (0.196IN) - FOUND DURING EDDY CURRENT INSPECTION IAW ER F28-57-10-22C PART 2
